# SDR FDKA200705215

- Difficulty date: May 20, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N808LR
- Make and model: Dhav DHC8101
- Aircraft serial: 073
- Aircraft time: 46,188 hours, 57,176 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6205 RUDDER PRESS LIGHT FAILED TO ILLUMINATE.  ACFT FERRIED TO JFK WHERE MX REPLACED RELAY, OPS CHECK WAS GOOD.
